| Catalog Number |
175812 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during patient handling, the urethral catheter was found displaced in the bed, and upon examination the balloon repeatedly deflated after reinflation indicating a leak; further investigation suggested a lumen-to-lumen leak, the catheter was replaced as a remedial action, and the issue was noted to be recurrent with this product.Remedial actions: replaced catheter.